# SDR C2XA07IA215

- Difficulty date: September 28, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 9,197 hours, 4,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73783
- Condition: Discharged
- Location: Emergency Lights
- Part time: 16,449 hours, 10,458 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - DURING MAINTENANCE INSPECTION, THE MAIN DOOR, AND GALLEY EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
